# SDR SIMA20170906003

- Difficulty date: September 6, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,643 hours, 28,186 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE HAS A 1/2 INCH CRACK JUST FWD OF SPAR 2.  REPAIRED THE ATTACH ANGLE IAW ETN-EM-53-142.
